MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; WELLY KIDS VARIETY DECO #2

MEDLINE INDUSTRIES INC.; WELLY KIDS VARIETY DECO #2
Catalog Number WLY1016
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the end-user experienced a skin reaction to her bilateral legs that was described as a blister which became an open wound.Reportedly, the bandages were applied to vaccination injection sites.The end-user was evaluated by her physician and prescribed an unidentified antibiotic.No further information was provided to the manufacturer.No sample was returned to the manufacturer for evaluation.A root cause for the reported incident could not be determined.Due to the reported need for antibiotic treatment, and in an abundance of caution, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the end-user experienced a skin reaction and was prescribed an unidentified antibiotic.

Common Device Name
WELLY KIDS VARIETY DECO #2
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key8626347
Report Number1417592-2019-00066
Device Sequence Number2308787
Product Code KGX
UDI-Device Identifier00810010440150
UDI-Public00810010440150
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberWLY1016
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/01/2019
Initial Report FDA Received Date05/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;